# SDR AALA20130315002

- Difficulty date: March 15, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 64,379 hours, 33,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE SKIN CRACKED AT STATION 1309 BETWEEN LONGERONS 6 AND 7 RIGHT.  INSTALLED DOUBLER PER EA MD80-53-028792.
